Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xindel

Finished accutane, have some red marks left, what now?

Recommended Posts

Posted

My derm said to use Tazorac but is there anything that can make those red marks heal faster, or should I just let it heal naturally, in about 3-4 months I'll look way better (if I don't breakout hopefully again) since I only have some but a few are kinda deep.

Share this post


Link to post
Share on other sites
Posted

from personal experience i highly doubt you will break out. maybe a pimple or 2 every few weeks, like i have been off accutane for 9 months and i havnt had a pimple for atleast 2-3 weeks. its really awesome. I was on that cream before accutane and it just agravated my skin like crazy, i wouldnt use it unless you really think it will help your redmarks, I think time is probably the best though, in a few months you should be looking $$$ bro

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×